# SDR SWIA201230211

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 23,483 hours, 19,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS IN CABIN ARE OUT.  (FLT 5330)  REPLACED NR 2 INVERTER PER AMM.
